Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


A generalization of the method of averages for overdetermined linear systems

Author: Ned Anderson
Journal: Math. Comp. 29 (1975), 607-614
MSC: Primary 65F20
MathSciNet review: 0378379
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are established for an existence and uniqueness result for a generalization of the method of averages for overdetermined linear systems. Some practical schemes are given, and a connection with Galerkin's method is indicated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F20

Retrieve articles in all journals with MSC: 65F20

Additional Information

PII: S 0025-5718(1975)0378379-2
Article copyright: © Copyright 1975 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia